# SDR UALA2012042002355

- Difficulty date: April 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,544 hours, 14,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Equipment Coolin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING FAULT ON TAXI OUT.   FWD EQUIPMENT VALVE MESSAGE DISPLAYED. SECURED GROUND WIRE AND FAULT CLEARED.  SYSTEM OPS CHECKED GOOD.
